MAUDE Adverse Event Report: ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14CM SHEATH INTRODUCER KIT, 6F; INTRODUCER, CATHETER

ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14CM SHEATH INTRODUCER KIT, 6F; INTRODUCER, CATHETER
Model Number 405104
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Device Embedded In Tissue or Plaque (3165)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During the procedure, the sheath did not peel properly and a scalpel had to be used to peel the device.When peeling, the sheath split into several pieces and had to be removed from the patient.There were no consequences to the patient.

Brand Name
PEEL-AWAY INTRODUCER 14CM SHEATH INTRODUCER KIT, 6F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10421451
Report Number3005334138-2020-00358
Device Sequence Number3066046
Product Code DYB
UDI-Device Identifier05414734204088
UDI-Public05414734204088
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K894431
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number405104
Device Catalogue Number405104
Device Lot Number7313161
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date08/18/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1